Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 478680, 14 pages
http://dx.doi.org/10.1155/2012/478680
Review Article

High-Dimensional Cox Regression Analysis in Genetic Studies with Censored Survival Outcomes

Department of Statistics and Applied Probability, National University of Singapore, Singapore 117546

Received 22 February 2012; Revised 21 May 2012; Accepted 26 May 2012

Academic Editor: Yongzhao Shao

Copyright © 2012 Jinfeng Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinfeng Xu, “High-Dimensional Cox Regression Analysis in Genetic Studies with Censored Survival Outcomes,” Journal of Probability and Statistics, vol. 2012, Article ID 478680, 14 pages, 2012. https://doi.org/10.1155/2012/478680.